Leucorrhoea After Consumption Of Fertility Drugs.?

Illustration of Leucorrhoea After Consumption Of Fertility Drugs.?
Illustration: Leucorrhoea After Consumption Of Fertility Drugs.? static.wixstatic.com

Good night, I am a woman who has been married for 2 years, I have no children, what I want to ask a few months ago I did an ultrasound. The result turned out I had a cyst of 3cm, and was given a doctor with a yellow fertilizer and the medicine was taken during menstruation? What medicine do I search for on Google that doesn’t exist, and how come after I menstruate this leucorrhoea appears yellowish brown, is this the effect of taking the medicine? Please answer . thank you

1 Answer:

Greetings HealthReplies.com,
Thank you for asking at HealthReplies.com.
Cysts that are often found in the reproductive system of female patients are ovarian cysts. Ovarian cyst is a form of benign tumor in the ovary that contains fluid. Ovarian cysts are divided into two types, namely functional ovarian cysts that occur due to hormonal processes and menstruation; harmless and can disappear by itself, but if the size is large or more than 5 cm and urges other organs, surgery can be considered.
Other types of ovarian cysts are pathological cysts, which can be benign to malignant.
In connection with your question, the results of the examination by a doctor who indicated a cyst, this may lead to functional ovarian cysts. However, to be sure, it is necessary to discuss directly with the doctor who treats you, regarding the type of cyst.
Regarding treatment, in patients with ovarian cysts, after the diagnosis is established, doctors can provide drugs in the form of birth control pils or birth control pills, this is given to control the female hormonal system and also prevent the development of cysts that are increasingly disturbing. However, these pills can cause side effects of vaginal bleeding or vaginal discharge as you feel. The presence of mucus from the reproductive organs and bleeding can give an idea as you feel, due to the influence of hormonal drugs that are given.
And even if the drug given is a drug to help fertility, then the side effects of this drug are also the same, because this drug aims to support mature ovum cells for ovulation so that it can increase the mucus of the reproductive organs and trade as you feel. Because this is a natural side effect of the drug, you can continue treatment from your doctor.
However, you should ask all your questions directly to your doctor, regarding the name of the drug and its side effects. Without knowing the name of the drug for certain, it can not be ascertained side effects that arise and can not be ascertained the cause of the complaint that you feel.
Thus the info we can convey.

: by

Related Question

Lumps On The Base Of The Tongue Is It Cancer Of The Tongue?

Lumps On The Base Of The Tongue Is It Cancer Of The Tongue?

(2 years ago)

Hello, I want to ask, what are the specific characteristics of tongue cancer due to the HPV virus? If it feels at the base of the tongue feels like there is a lump (not large) and ...

Bleeding When Defecating After Feces Out?

Bleeding When Defecating After Feces Out?

(2 years ago)

I am 24 years old … it has been more than 2 weeks when I defecated blood … after the stool came out the blood flowed out … before the blood came out 3 days I did ...

Headache And Right Cheek Due To Runny Nose And Nasal Congestion?

Headache And Right Cheek Due To Runny Nose And Nasal Congestion?

(2 years ago)

, 2 weeks ago I caught a cold and strep throat. Usually after the flu and inflammation recover, I always have a cold (nasal congestion) for up to 3 weeks afterwards. I feel this is...

Leave a Reply

Your email address will not be published.